# SDR SWIA201333976

- Difficulty date: July 14, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 36,943 hours, 50,772 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pin
- Condition: Broken
- Location: Mlg Door Latch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5427, ON RAISING LANDING GEAR LEVER,  RECEIVED DISAGREEMENT LIGHTS A & B FOR THE RT MAIN GEAR.  RAN THE QRH & CYCLED THE GEAR LEVER.  AFTER RAISING LEVER AGAIN,  RECEIVED BOTH GREEN & RED A & B LIGHTS FOR THE RT MAIN GEAR.   REPLACED BROKEN RT INBD GEAR DOOR LATCH PIN IAW AMM.
